# SDR USAA051284

- Difficulty date: October 31, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG SUPPORT FITTING BOTTOM SURFACE CORRODED.  BLENDED AREAS AS REQUIRED IAW TR 57-53-53A, DEFECT SIZE: .25".
